# SDR IPXA10560199

- Difficulty date: May 17, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1400, LBL 60 FLOOR PANEL HAS 1EA INSERTS MISSING.   FLOOR PANEL ORIGINAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-50-IA 1 LOCATED MATERIAL, THEN CUT OUT SIZE, DRILLED AND INSTALLED INSERTS APPLIED SAFETY WALK NON-SKID FINISH.
